# SDR DALA2022080805400

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 67,951 hours, 25,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2350647) DURING INSPECTION FOUND WING-TO-BODY FAIRING STRUCTURE SUPPORT FRAME, STA. 727 PLUS 2.7 ELONGATED HOLES. REPAIRED DAMAGE PER ERA 601113-14.
